Levaquin Posion Ivy, Hydroxyzine, Oatmeal Soap, Rash, Cortisone Shot
Hang in there! The good part is you only took three doses, right? I took seven, some people who posted here had taken this drug for 3 or more WEEKS, we all seem to have a different combination of side effects or reation to this drug, my main complaint was ... more »
Hang in there! The good part is you only took three doses, right? I took seven, some people who posted here had taken this drug for 3 or more WEEKS, we all seem to have a different combination of side effects or reation to this drug, my main complaint was a horrible itch rash that was like posion ivy times 10, also i had some tightning sensations of the calf muscles which i am still having on and off, along with itchy dry skin and still a little rash flare up. I took my last dose of this drug a month ago. I itched so bad in the worst grip of this drug that i conteplated suicide just so it would STOP itching. Conteplating suicide is really out of character for me. I think this drug messed with my mind. The cortisone shot i was given to treat the rash ONLY made things worse.So I refused another one and I refused to take prednisone. I have improved a little eveyday. Oatmeal soap and oatmeal lotion helped the itch skin and benadryl cream was a little help for the rashs, I also was presrcibed hydroxyzine which didn't rally help me. I have so many drug allegies already and have never taken levaquin. I don't think I should have been precribed this drug. This should truely be a last resort drug for people who haven't reponded to anything else and who are practically on thier deathbed. I, for one will NEVER take this drug again. DRINK PLENTY OF WATER, I am about to float my eyeballs! This has helped to flush this toxin out of my body. Good luck to any and all reading this post. And No you are not crazy or losing your mind and you are NOT alone. God bless you and keep you and restore you to health.